# SDR AMTA200500925

- Difficulty date: October 22, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSSG L ENG FIRE LP 1, COMPLETED CONTINUITY CHECKS ON LOOP SYSTEM AND SWAPPED P54 CARDS M681 WITH M682.  STATUS MSG CLEAR.  ALL CHECKS NORMAL IAW WD.  (K)
